New wall laws for the unsteady incompressible Navier-Stokes equations on rough domains

Barrenechea, Gabriel R. and Le Tallec, Patrick and Valentin, Frédéric (2002) New wall laws for the unsteady incompressible Navier-Stokes equations on rough domains. ESAIM: Mathematical Modelling and Numerical Analysis, 36 (2). pp. 177-203. ISSN 0764-583X

[img]
Preview
Text (Barrenechea-etal-MMNA-2002-New-wall-laws-for-the-unsteady-incompressible-Navier-Stokes-equations-on-rough-domains)
Barrenechea_etal_MMNA_2002_New_wall_laws_for_the_unsteady_incompressible_Navier_Stokes_equations_on_rough_domains.pdf
Final Published Version

Download (581kB)| Preview

    Abstract

    Different effective boundary conditions or wall laws for unsteady incompressible Navier-Stokes equations over rough domains are derived in the laminar setting. First and second order unsteady wall laws are proposed using two scale asymptotic expansion techniques. The roughness elements are supposed to be periodic and the influence of the rough boundary is incorporated through constitutive constants. These constants are obtained by solving steady Stokes problems and so they are calculated only once. Numerical tests are presented to validate and compare the proposed boundary conditions.